KandiKirby

273d

I was wondering what everyone’s experiences with Zoloft have been? I am on it and have only ever been on it. I thought it worked fine for me and gave me no side effects but I recently started thinking about it more and feel like my personality, imagination, and creativity came to a lot more muted and inaccessible when I started it, and am wondering if I should try another medication. But I’m scared of the repercussions of changing my meds, as I have strong suicidal and self harm thoughts when anything gets messed up with my meds a lot of the time, and I tend to get very sick and spacey when I don’t take my Zoloft as well. Thanks so much for any help.

Sertraline

Disturbance of skin sensation

View all
  • Gecko

    273d

    Personally i dont think i have ever had much of any side effect besides dry mouth when i started and somewhat lower sex drive. It has helped me immensely and when i suddenly went off i progressively got worse mentally but not sick or spacey. Being off for a year now its pretty bad but im getting back on in two days hopefully lmao. I will let you know if I experience anything new over time though it could be from other meds i will be taking too. I really hope you can find out w your physician what to do or works best for you.

  • sertralinequeen13

    273d

    valid fears. I started on Prozac on literally dislocated for a month. It felt like I was underwater and moving in slow motion all of the time. Once I got off of that I switched to zoloft and it was light years different. I’m on a high dose right now in addition to wellbutrin and I feel like wellbutrin has brought a lot of my personality back.

  • jdubz

    273d

    i actually take above the FDA approved maximum dose (my psychiatrist is the one that ordered this) and i’ve taken it since starting antidepressants. my dose has changed over the years due to changing life circumstances. the only side effects i’ve noticed, like gecko said, are dry mouth and low sex drive. i take several other psychotropic meds along with the zoloft too so if you have a psychiatrist, i’d suggest you let them know what’s going on and ask if you can’t add something on top of the zoloft instead of replacing it.

  • Gena

    272d

    I take the lowest dosage of Zoloft and it’s been fine for me. Sometimes, it doesn’t feel like enough though. I’ve heard Zoloft can be related to suicide risks??? So if that’s true, I wonder if there would be a better alternative for you? I actually never feel numb or any different with the lowest dosage of Zoloft.

  • PeanutBear

    272d

    I’ve never taken Zoloft, but I’ve been on Prozac for nearly 4 years. For me, starting medication was life-changing. The first couple of weeks I was very out of it but after that, I felt so much better. If I miss a day of my meds, I get very anxious and moody for a couple days after. I’ve been extremely lucky that the first and only medication I tried worked well, but I know that’s not always the case. When it comes to medications, it’s so extremely important that any changes you make are with the guidance and supervision of a medical professional. Please, PLEASE don’t stop taking Zoloft without a consultation. The best step you can take with these kinds of concerns is talking to your physician or psychiatrist. It’s your choice whether you change your medication or your dose, but no matter what you choose, a professional can help you do it safely.

  • Amanda721

    271d

    I would consider lowering your dose.

  • BluejayKouhai

    271d

    I felt the exact same thing when I was on Zoloft. I felt like I couldn’t imagine things and felt off. I switched to lexapro and personally it was a really good upgrade.

  • Funnelcake

    271d

    I take 75 MG of Zoloft. I’ve been on and off from it. The only side effects I have had is low sex drive and tiredness. Not when I’m off of it I will eventually emotional breakdown. I will be unbalanced. It’s pretty much a necessity for me to stay balanced and calm. I do feel the same on the muted part but honestly I don’t mind it. Some days I’ll be creative and others I’m just boring/do my own thing. I’d discuss it with your doctor! See what is right for you and what will keep you on the ground.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.